# SDR REXA2014062600648

- Difficulty date: June 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Skin
- Condition: Damaged
- Location: Wifi Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-21-900-151 WI-FI RACK DAMAGED.  REPAIRED WI-FI RACK EXTERNAL SKIN IAW EA CRJ9460-02696.  NO FURTHER DAMAGE FOUND.
